# SDR CA131114003

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 429001523101
- Condition: Frozen
- Location: Collectiv
- Part time: 1,724 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  THE PILOT REPORTED THAT DURING FINAL APPROACH TO A LANDING, THE COLLECTIVE FROZE AT APPROX 30 PERCENT WHEN POWER WAS REDUCED.  A SIGNIFICANT AMOUNT OF FORCE WAS REQUIRED TO PUSH THROUGH THE BINDING TO CONTINUE WITH THE APPROACH.  ONCE POWER WAS RE-APPLIED TO ARREST THE DESCENT, THE COLLECTIVE FROZE AGAIN AT 50 PERCENT AND WOULD NOT BUDGE.  SINCE MORE THAN 50 PERCENT POWER WAS REQUIRED TO SAFELY ARREST THE DESCENT, PULLED SO HARD THOUGHT THE COLLECTIVE CONTROL WOULD BREAK.  THE COLLECTIVE FINALLY RELEASED THROUGH THE FROZEN POINT AND WAS ABLE TO ARREST THE DESCENT AND LANDING JUST PRIOR TO GROUND CONTACT.
